Scientists suspect low-dose effects have led to global epidemic
by Carrie on Sat May 05, 2007 12:00 AM
by Withgrace on Sun May 06, 2007 12:00 AM
Just to be cautious, maybe you should see your oncologist and request that he/she do a bone and/or CT scan of your hip. Maybe it will ease your mind and there may be some type of medication that you can take to help with the pain. Let us know how you are doing.
by Withgrace on Sat May 19, 2007 12:00 AM
On 5/5/2007 Carrie wrote:I am a one year colon cancer survivor. I am 42 years old. I had stage III N1 cancer. My original cancer was discovered in my appendix but was determined to be colon cancer. I had a right hemicolectomy and then 12 treatments of Folfox4. I had alot of Neulasta shots as my white blood count was horrible throughout the treatments. I had a serious bout of pnuemonia after the treatments finished. But my scans, colonoscopies and bloodwork have been good for a year. My CEA is 6. However, in the past two months, I have had a sore hip beyond the normal aches and pains. I went to my primary and he x-rayed. He said that there was a strange nodule on the hip bone and more arthritis than I can imagine. I never had arthritis before. I am going to an orthopedic doctor at the end of this week. Has anyone experienced this after a similar treatment to mine? The nodule scares me! I am hoping it is nothing!!! Has anyone had strange nodules popping up on thier bones after treatment? I guess I am trying to figure out what to ask the orthopedic. Any responses/advice would be great.
How are you doing? I hope you are doing better and that your bone pain is gone.
by Krae96 on Mon May 21, 2007 12:00 AM
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.